# SDR SWAA2023061658986

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 71,518 hours, 42,337 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HOLE #9 HAS A CRACK 1.125 INCH LONG EXTENDING THROUGH THE FASTENER HOLE TO THE EDGE OF THE PANEL<[01] REMOVED WB PANEL 193B PER TASK CARD 5351-I-14108-NG.;[02] PANEL 193B HOLE #9 WAS REPAIRED IN REF TO EA 23-153-01896.;[03] VERIFIED PANEL 193B HOLE #9 WAS REPAIRED IN REF TO EA 23-153-01896.
